Minimality of descriptor representations under external equivalence

M. Kuijper, J.M. Schumacher

Research output: Contribution to journalArticleScientificpeer-review

252 Downloads (Pure)
Original languageEnglish
Pages (from-to)985-995
JournalAutomatica
Volume27
Issue number6
Publication statusPublished - 1991

Cite this

Kuijper, M., & Schumacher, J. M. (1991). Minimality of descriptor representations under external equivalence. Automatica, 27(6), 985-995.
Kuijper, M. ; Schumacher, J.M. / Minimality of descriptor representations under external equivalence. In: Automatica. 1991 ; Vol. 27, No. 6. pp. 985-995.
@article{47bb4ea8690e4693ac2d675b55ff4b86,
title = "Minimality of descriptor representations under external equivalence",
author = "M. Kuijper and J.M. Schumacher",
year = "1991",
language = "English",
volume = "27",
pages = "985--995",
journal = "Automatica",
issn = "0005-1098",
publisher = "Elsevier Limited",
number = "6",

}

Kuijper, M & Schumacher, JM 1991, 'Minimality of descriptor representations under external equivalence', Automatica, vol. 27, no. 6, pp. 985-995.

Minimality of descriptor representations under external equivalence. / Kuijper, M.; Schumacher, J.M.

In: Automatica, Vol. 27, No. 6, 1991, p. 985-995.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Minimality of descriptor representations under external equivalence

AU - Kuijper, M.

AU - Schumacher, J.M.

PY - 1991

Y1 - 1991

M3 - Article

VL - 27

SP - 985

EP - 995

JO - Automatica

JF - Automatica

SN - 0005-1098

IS - 6

ER -